# SDR CALA2025090308424

- Difficulty date: August 31, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 105,995 hours, 25,635 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L AFT #4 ENTRY DOOR SLIDE PACK SAFTEY DISARMED PIN INSTALLED REMOVED AND STOWED L4 DOOR SLIDE PACK SAFETY PIN REF AMM 25-66-01/401 C/W IDT FOR SLIDE INSTALLATION AND SAFETY PIN REMOVED AND STOWED 4L.
